# SDR 4EZF20250324001

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 44,874 hours, 52,713 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

RH LANDING GEAR UNSAFE. LIGHT TEST PERFORMED BULBS WORK.   PERFORMED VISUAL INSPECTION OF THE RH LANDING GEAR AND FOUND DOWN LOCK CONNECTOR LOOSE, CLEANED AND CONNECT SAME IAW AMM 32-11-10-04 OPERATIONAL TEST OK.
